# SDR REXA2017112201190

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 27,342 hours, 24,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulted
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED ON TAKEOFF CAUTION.   DIVERTED.   RT WINDOW HEAT CAUTION.  PERFORMED TROOBLESHOOTING IAW FIM REV 53.  R & R FECU IAW AMM 27-51-05.  OPS CHECKED GOOD. RT WINDOW HEAT OPS CHECKED GOOD IAW AMM 30-41-01.
